# SDR SWAA117606

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 42,345 hours, 24,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: 402W2753
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT COCKPIT WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED WINDOW IAW MM.
